# SDR DHL2007740501

- Difficulty date: May 18, 2007
- Submitted: May 27, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN "C" CHECK,  MAIN CABIN, LT BS 680 WL 210 FRAME PRESENTS CRACK (AT SHEAR TIE).  CUTOUT DAMAGED AREA, FABRICATED FILLER FROM 7075T6 .040 PO NR 9004940 DIM 2 1/8 BY 1 AND DOUBLER FROM 7075T6 .050 PO NR 9004843 DIM 5 7/8 BY 3 1/4 IAW B727 SRM 51-40-3 FIG 1 AND 53-10-4 FIG 11.  TREATED AND PRIMED AREA AND PARTS IAW B727 SRM 51-10-2 AND INSTALLED FILLER AND DOUBLER IAW B727 SRM 51-30-2.
